de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Gauge independence in Hadamard renormalization

Allen, B., & Ottewill, A. C. (1992). Gauge independence in Hadamard renormalization. Physical Review D, 46(2), 861-864. doi:10.1103/PhysRevD.46.861.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5C80-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5C81-8
Genre: Journal Article

Files

show Files
hide Files
:
prd46-861.pdf (Publisher version), 513KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Bruce1, Author              
Ottewill, Adrian C., Author
Affiliations:
1Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Content

show
hide
Free keywords: -
 Abstract: We examine the dependence of the Hadamard-renormalized stress-energy tensor on the gauge-fixing parameter for electromagnetism and one-loop gravity. Simple arguments show that the stress-energy tensor is independent of the parameter.

Details

show
hide
Language(s):
 Dates: 1992-07-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 46 (2) Sequence Number: - Start / End Page: 861 - 864 Identifier: ISSN: 0556-2821